Advertisement

Maximal Accretive Operators, Nonlinear Nonexpansive Semigroups, and First-Order Evolution Equations

  • Eberhard Zeidler

Abstract

In Chapter 30 we considered first-order evolution equations of the form
(1)
, with the operators A(t): VV* and b(t) ∈ V* for all t ∈ ]0,T[. In this connection, “VHV*” is an evolution triple.

Keywords

Nonexpansive Mapping Monotone Operator Maximal Monotone Maximal Monotone Operator Nonexpansive Semigroup 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References to the Literature

  1. Komura, Y. (1967): Nonlinear semigroups in Hilbert space. J. Math. Soc. Japan 19, 493–507.Google Scholar
  2. Crandall, M. and Pazy, A. (1969): Semigroups of nonlinear contractions and dissipative sets. Israel J. Math. 21, 261–278.Google Scholar
  3. Crandall, M. and Evans, L. (1975): On the relation of the operator d/ds + d/dt to evolution governed by accretive operators. Israel J. Math. 21, 261–278.Google Scholar
  4. Pazy, A. (1983): Semigroups of Linear Operators and Applications to Partial Differential Equations. Springer-Verlag, New York.CrossRefMATHGoogle Scholar
  5. Butzer, P. and Berens, H. (1967): Semigroups of Operators and Approximations. Springer-Verlag, Berlin.CrossRefGoogle Scholar
  6. Nagel, R. et al. (1986): One-Parameter Linear Semigroups of Positive Operators. Springer Lecture Notes in Mathematics, Vol. 1184. Springer-Verlag, Berlin.Google Scholar
  7. Crandall, M. (1986): Nonlinear semigroups and evolution governed by accretive operators. In: Browder, F. [ed.] (1986), Part 1, pp. 305–338.Google Scholar
  8. Brezis, H. (1973): Operateurs maximaux monotones. North-Holland, Amsterdam.MATHGoogle Scholar
  9. Barbu, V. (1976): Nonlinear Semigroups and Differential Equations in Banach Spaces. Noordhoff, Leyden.CrossRefMATHGoogle Scholar
  10. Deimling, K. (1985): Nonlinear Functional Analysis. Springer-Verlag, New York.CrossRefMATHGoogle Scholar
  11. Clement, P. et al. (1987): One-Parameter Semigroups. North-Holland, Amsterdam.MATHGoogle Scholar
  12. Pavel, N. (1987): Nonlinear Evolution Operators and Semigroups. Springer-Verlag, New York.MATHGoogle Scholar
  13. Belleni-Morante, A. (1979): Applied Semigroups and Evolution Equations. Clarendon, Oxford.MATHGoogle Scholar
  14. Benilan, P., Crandall, M., and Pazy, A. (1989): Nonlinear Evolution Governed by Accretive Operators (monograph to appear).Google Scholar
  15. Kato, T. (1975): Quasilinear equations of evolution with applications to partial differential equations. Lecture Notes in Mathematics, Vol. 448, pp. 25–70. Springer-Verlag, New York.Google Scholar
  16. Kato, T. (1975a): The Cauchy problem for quasilinear symmetric hyperbolic systems. Arch. Rational Mech. Anal. 58, 181–205.Google Scholar
  17. Kato, T. (1976): Linear and quasilinear equations of evolution of hyperbolic type. In: Hyperbolicity, Centro Internationale Matematico Estivo II Ciclo 1976, Italy, pp. 125–191.Google Scholar
  18. Kato, T. (1985): Abstract Differential Equations and Nonlinear Mixed Problems. Lezione Fermiane, Pisa.Google Scholar
  19. Kato, T. (1986): Nonlinear equations of evolution in B-spaces. In: Browder, F. [ed.] (1986), Part 2, pp. 9–24.Google Scholar
  20. Crandall, M. and Sougandis, P. (1986): Convergence of difference approximations of quasilinear evolution equations. Nonlinear Anal. 10, 425–445.Google Scholar
  21. Amann, H. (1988): Remarks on quasilinear parabolic systems (to appear).Google Scholar
  22. Amann, H. (1988a): Dynamic theory of quasilinear parabolic equations, I, II (to appear).Google Scholar
  23. Hughes, T., Kato, T., and Marsden, J. (1977): Well-posed quasilinear second-order hyperbolic systems with applications to nonlinear elastodynamics and general relativity. Arch. Rational Mech. Anal. 63, 273–294.Google Scholar
  24. Marsden, J. and Hughes, T. (1983): Mathematical Foundations of Elasticity. Prentice- Hall, Englewood Cliffs, NJ.Google Scholar
  25. Majda, A. (1984): Compressible Fluid Flow and Systems of Conservation Laws in Several Space Variables. Springer-Verlag, New York.CrossRefMATHGoogle Scholar
  26. Christodoulou, D. and Klainerman, S. (1990): Nonlinear Hyperbolic Equations (monograph to appear).Google Scholar
  27. Henry, D. (1981): Geometric Theory of Semilinear Parabolic Equations. Lecture Notes in Mathematics, Vol. 840. Springer-Verlag, Berlin.Google Scholar
  28. Amann, H. (1984): Existence and regularity for semilinear parabolic evolution equations. Ann. Scuola Norm. Sup. Pisa, CI. Sci. Serie IV, 11, 593–676.Google Scholar
  29. Amann, H. (1985): Global existence for semilinear parabolic systems. J. Reine. Angew. Math. 360, 47–83.Google Scholar
  30. Amann, H. (1986): Quasilinear evolution equations and parabolic systems. Trans. Amer. Math. Soc. 293, 191–227.Google Scholar
  31. Amann, H. (1986a): Quasilinear parabolic systems under nonlinear boundary conditions. Arch. Rational Mech. Anal. 92, 153–192.Google Scholar
  32. Amann, H. (1986b): Semigroups and nonlinear evolution equations. Linear Algebra Appl. 84, 3–32.Google Scholar
  33. Amann, H. (1986c): Parabolic evolution equations with nonlinear boundary conditions. In: Browder, F. [ed.] (1986), Part 1, pp. 17–27.Google Scholar
  34. Amann, H. (1988b): Parabolic evolution equations in interpolation and extrapolation spaces. J. Funct. Anal. 78, 233–277.Google Scholar
  35. Amann, H. (1988c): Parabolic equations and nonlinear boundary conditions. J. Differential Equations 72, 201–269.Google Scholar
  36. Babin, A. and Visik, M. (1983): Regular attractors of semigroups and evolution equations. J. Math. Pures Appl. 62, 441–491.Google Scholar
  37. Babin, A. and Visik, M. (1983a): Attractors of evolution equations and estimates for their dimensions. Uspekhi Mat. Nauk 38 (4), 133–187 (Russian).Google Scholar
  38. Babin, A. and Visik, M. (1986): Unstable invariant sets of semigroups of nonlinear operators and their perturbations. Uspekhi Mat. Nauk 41 (4), 3–34 (Russian).Google Scholar
  39. Temam, R. (1986): Infinite-dimensional dynamical systems in fluid dynamics. In: Browder, F. [ed.] (1986), Part 2, pp. 431–445.Google Scholar
  40. Temam, R. (1988): Infinite-Dimensional Dynamical Systems in Mechanics and Physics. Springer-Verlag, New York.CrossRefMATHGoogle Scholar
  41. Ladyzenskaja, O. (1987): On the construction of minimal global attractors for the Navier-Stokes equations and other partial differential equations. Uspekhi Mat. Nauk 42 (6), 25–60.Google Scholar
  42. Hale, J. (1988): Asymptotic Behavior of Dissipative Systems. Amer. Math. Soc., Providence, RI.Google Scholar

Copyright information

© Springer Science+Business Media New York 1990

Authors and Affiliations

  • Eberhard Zeidler
    • 1
  1. 1.Sektion MathematikLeipzigGerman Democratic Republic

Personalised recommendations